# SDR CA141105002

- Difficulty date: October 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORT LT ENGINE COMPUTER YELLOW - WHITE LIGHT, ELECTRONIC ENGINE CONTROL, FAULT AND PERFORMED AN AIR TURNBACK.  DURING THE TROUBLESHOOTING IT WAS NOT POSSIBLE TO CONNECT WITH THE EDU TO DOWNLOAD THE FAULT CODES.
